# SDR FDEA201308202052

- Difficulty date: August 20, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980669213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT FRAME 75 STRINGER 53R CORRODED.  REPAIRED IAW SRM 53-10-14 FIG 201.  REPAIR   CLASSIFIED AS MAJOR.
